Follow
Mateusz Michalek
Title
Cited by
Cited by
Year
Abelian tensors
JM Landsberg, M Michałek
Journal de Mathématiques Pures et Appliquées, 2015
482015
Invitation to nonlinear algebra
M Michałek, B Sturmfels
American Mathematical Soc., 2021
442021
On the toric ideal of a matroid
M Lasoń, M Michałek
Advances in Mathematics 259, 1-12, 2014
382014
On the geometry of border rank decompositions for matrix multiplication and other tensors with symmetry
JM Landsberg, M Michałek
SIAM Journal on Applied Algebra and Geometry 1 (1), 2-19, 2017
33*2017
Exponential varieties
M Michałek, B Sturmfels, C Uhler, P Zwiernik
Proceedings of the London Mathematical Society 112 (1), 27-56, 2016
322016
Arithmetic aspects of symmetric edge polytopes
A Higashitani, K Jochemko, M Michałek
Mathematika 65 (3), 763-784, 2019
302019
Phylogenetic invariants for group-based models
M Donten-Bury, M Michalek
Journal of Algebraic Statistics, 2010
292010
A lower bound for the border rank of matrix multiplication
JM Landsberg, M Michałek
International Mathematics Research Notices 2018 (15), 4722-4733, 2018
282018
Geometry of phylogenetic group-based models
M Michałek
Journal of Algebra 339 (1), 339-356, 2011
272011
A short proof of Combinatorial Nullstellensatz
M Michałek
The American Mathematical Monthly 117 (9), 821-823, 2010
242010
Smooth monomial Togliatti systems of cubics
M Michałek, RM Miró-Roig
Journal of Combinatorial Theory, Series A 143, 66-87, 2016
232016
Secants of minuscule and cominuscule minimal orbits
L Manivel, M Michałek
Linear Algebra and its Applications 481, 288-312, 2015
232015
Real rank geometry of ternary forms
M Michałek, H Moon, B Sturmfels, E Ventura
Annali di Matematica Pura ed Applicata (1923-) 196 (3), 1025-1054, 2017
222017
Secant cumulants and toric geometry
M Michałek, L Oeding, P Zwiernik
International Mathematics Research Notices 2015 (12), 4019-4063, 2015
212015
On the full, strongly exceptional collections on toric varieties with Picard number three
M Lasoń, M Michałek
Collectanea mathematica 62 (3), 275-296, 2011
212011
Constructions of -regular maps using finite local schemes
J Buczyński, T Januszkiewicz, J Jelisiejew, M Michałek
Journal of the European Mathematical Society 21 (6), 1775-1808, 2019
20*2019
Interlacing Ehrhart polynomials of reflexive polytopes
A Higashitani, M Kummer, M Michałek
Selecta Mathematica 23 (4), 2977-2998, 2017
182017
Local equations for equivariant evolutionary models
M Casanellas, J Fernández-Sánchez, M Michałek
Advances in Mathematics 315, 285-323, 2017
17*2017
Plethysm and lattice point counting
T Kahle, M Michałek
Foundations of Computational Mathematics 16 (5), 1241-1261, 2016
162016
On the graph labellings arising from phylogenetics
W Buczyńska, J Buczyński, K Kubjas, M Michałek
Open Mathematics 11 (9), 1577-1592, 2013
15*2013
The system can't perform the operation now. Try again later.
Articles 1–20